Receding horizon H-infinity control of time-delay systems


TASCIKARAOGLU F. Y. , UCUN L. , KUCUKDEMIRAL I. B.

TRANSACTIONS OF THE INSTITUTE OF MEASUREMENT AND CONTROL, vol.37, no.5, pp.596-605, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 5
  • Publication Date: 2015
  • Doi Number: 10.1177/0142331214538089
  • Title of Journal : TRANSACTIONS OF THE INSTITUTE OF MEASUREMENT AND CONTROL
  • Page Numbers: pp.596-605

Abstract

This paper deals with the disturbance rejection problem for discrete-time linear systems having time-varying state delays and control constraints. The study proposes a novel receding horizon H control method utilizing a linear matrix inequality based optimization algorithm which is solved in each step of run-time. The proposed controller attenuates disturbances having bounded energies on controlled output and ensures the closed-loop stability and dissipation while meeting the physical control input constraints. The originality of the work lies on the extension of the idea of the well-known H receding horizon control technique developed for linear discrete-time systems to interval time-delay systems having time-varying delays. The efficiency of the proposed method is illustrated through simulation studies that are carried out on a couple of benchmark problems.